Global rigidity theorems of hypersurfaces

Haizhong Li Department of Applied Mathematics, Tsinghua University

TBD mathscidoc:1701.332877

Arkiv for Matematik, 35, (2), 327-351, 1996.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 313 downloads ] [ 0 comments ] [ Cited by 87 ]
@inproceedings{haizhong1996global,
  title={Global rigidity theorems of hypersurfaces},
  author={Haizhong Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203551186625686},
  booktitle={Arkiv for Matematik},
  volume={35},
  number={2},
  pages={327-351},
  year={1996},
}
Haizhong Li. Global rigidity theorems of hypersurfaces. 1996. Vol. 35. In Arkiv for Matematik. pp.327-351. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203551186625686.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved